# SDR MASA2021061100137

- Difficulty date: June 11, 2021
- Submitted: June 12, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,337 hours, 17,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY EXIT LIGHTS INOP IN GALLEY. REPLACED BULBS
